# SDR RRXA991528

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46028
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, RIGHT WING SKIN AT STA XCW=69.5 AND STRINGER 9 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8..  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DAC DWG EAF-MIA-99-0032RR.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
